Open Access
Translator Disclaimer
2017 Stable operations and cooperations in derived Witt theory with rational coefficients
Alexey Ananyevskiy
Ann. K-Theory 2(4): 517-560 (2017). DOI: 10.2140/akt.2017.2.517

Abstract

The algebras of stable operations and cooperations in derived Witt theory with rational coefficients are computed and an additive description of cooperations in derived Witt theory is given. The answer is parallel to the well-known case of K-theory of real vector bundles in topology. In particular, we show that stable operations in derived Witt theory with rational coefficients are given by the values on the powers of the Bott element.

Citation

Download Citation

Alexey Ananyevskiy. "Stable operations and cooperations in derived Witt theory with rational coefficients." Ann. K-Theory 2 (4) 517 - 560, 2017. https://doi.org/10.2140/akt.2017.2.517

Information

Received: 14 November 2016; Revised: 10 February 2017; Accepted: 6 March 2017; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 06760688
MathSciNet: MR3681106
Digital Object Identifier: 10.2140/akt.2017.2.517

Subjects:
Primary: 14F42 , 14F99 , 19G12

Keywords: cooperations , derived Witt groups , operations

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.2 • No. 4 • 2017
MSP
Back to Top